# SDR SWAA2023012694964

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 57,370 hours, 34,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR GIRT BAR CLIPS LOOSE.   ADJUSTED AFT ENTRY DOOR GIRT BAR CLIPS GRIP REF MM 25-66-00
